MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08828610190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys free psa and elecsys total psa on a cobas e 801 analytical unit.This medwatch will apply to the free psa assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the total psa assay.The sample resulted in free psa values of 0.205 ng/ml and 0.206 ng/ml when tested on the e 801 analyzer.The sample was tested on a second analyzer, resulting in a free psa value of 0.0747 ng/ml.The 0.0747 ng/ml value agreed with the patient's previous results.The sample resulted in a total psa value of 0.195 ng/ml when tested on the e801 analyzer.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The reagent performed within specifications and a general reagent-related issue could be excluded.Medwatch fields d4 lot no and d4 expiration date were updated.

Brand Name
ELECSYS FREE PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18182711
Report Number1823260-2023-03731
Device Sequence Number7687931
Product Code LTJ
UDI-Device Identifier07613336166628
UDI-Public07613336166628
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P000027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number08828610190
Device Lot Number730657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown